Optimal control on semilinear retarded stochastic functional differential equations driven by Poisson jumps in Hilbert space
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
This paper deals with an optimal control on semilinear stochastic functional differential equations with Poisson jumps in a Hilbert space. The existence of an optimal control is derived by the solution of proposed system which satisfies weakly sequentially compactness. Also the stochastic maximum principle for the optimal control is established by using spike variation technique of optimal control with a convex control domain in Hilbert space. Finally, an application of retarded type stochastic Burgers equation is given to illustrate the theory.
Abstract
This paper deals with an optimal control on semilinear stochastic functional differential equations with Poisson jumps in a Hilbert space. The existence of an optimal control is derived by the solution of proposed system which satisfies weakly sequentially compactness. Also the stochastic maximum principle for the optimal control is established by using spike variation technique of optimal control with a convex control domain in Hilbert space. Finally, an application of retarded type stochastic Burgers equation is given to illustrate the theory.
참고문헌 (31)
- A. Al-Hussein, "Maximum principle for controlled stochastic evolution equations", Int. J. Math. Anal. (Ruse), 4(29-32), pp.1447~1464 (2010)
- K. J. Astrom, "Introduction to Stochastic Control Theory, Mathematics in Science and Engineering, Vol. 70" (1970), Academic Press
- J.-P. Aubin, "Un theoreme de compacite", C. R. Acad. Sci. Paris, 256, pp.5042~5044 (1963)
- A. Chadha, "Approximate controllability of impulsive neutral stochastic differential equations driven by Poisson jumps", J. Dyn. Control. Syst., pp.1~28 (2017)
- CRC Financial Mathematics Series, "Financial Modelling with Jump Processes, Chapman & Hall", pp.CRC, R. Cont
- G. Da Prato, "Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications, 44" (1992), Cambridge University Press
- G. Di Blasio, "<TEX>$L^2$<", TEX>-regularity for parabolic partial integro-differential equations with delay in the highest-order derivatives, 1984, pp.102(1), 38~57
- I. Eliazar, "On the nonlinear modeling of shot noise", Proc. Natl. Acad. Sci. USA, 102(39), pp.13779~13782 (2005)[DOI]
- J.-M. Jeong, "Optimal control problems for semilinear retarded functional differential equations", J. Optim. Theory Appl., 167(1), pp.49~67 (2015)[DOI]
- J. M. Jeong, "Approximate controllability for semilinear retarded functional-differential equations", J. Dynam. Control Systems, 5(3), pp.329~346 (1999)[DOI]
- X. J. Li, "Optimal control theory for infinite-dimensional systems" (1995), Systems & Control: Foundations & Applications, Birkhauser Boston, Inc.
- X. Mao, "Stochastic Differential Equations and Applications, second edition" (2008), Horwood Publishing Limited
- F. Masiero, "Stochastic optimal control problems and parabolic equations in Banach spaces", SIAM J. Control Optim., 47(1), pp.251~300 (2008)[DOI]
- Q. Meng, "Stochastic optimal control for backward stochastic partial differential systems", J. Math. Anal. Appl., 402(2), pp.758~771 (2013)[DOI]
- S. Peng, "Backward stochastic differential equations and applications to optimal control", Appl. Math. Optim., 27(2), pp.125~144 (1993)[DOI]
- C. Rajivganthi, "Almost automorphic solutions for fractional stochastic differential equations and its optimal control", Optimal Control Appl. Methods, 37(4), pp.663~681 (2016)[DOI]
- C. Rajivganthi, "Existence of solutions and approximate controllability of impulsive fractional stochastic differential systems with infinite delay and Poisson jumps", Appl. Math., 60(4), pp.395~419 (2015)[DOI]
- M. Rockner, "Existence and uniqueness of solutions to stochastic functional differential equations in infinite dimensions", Nonlinear Anal., 125, pp.358~397 (2015)[DOI]
- J. Shi, "Necessary conditions for optimal control of forward-backward stochastic systems with random jumps", Int. J. Stoch. Anal., 2012, pp.50~ (2012)
- J. Shi, "Optimal control for stochastic differential delay equations with Poisson jumps and applications", Random Oper. Stoch. Equ., 23(1), pp.39~52 (2015)
- A. Shukla, "Approximate controllability of retarded semilinear stochastic system with non local conditions", J. Appl. Math. Comput., 49(1-2), pp.513~527 (2015)[DOI]
- B. Song, "<TEX>$L_2-L-\infty}$<", TEX> filtering for stochastic systems driven by Poisson processes and Wiener processes, 2016, pp.276, 407~416
- P. Tamilalagan, "The solvability and optimal controls for fractional stochastic differential equations driven by Poisson jumps via resolvent operators", Appl. Math. Optim., pp.1~20 (2016)[DOI]
- V. M. Ungureanu, "Optimal control for infinite dimensional stochastic differential equations with infinite Markov jumps and multiplicative noise", J. Math. Anal. Appl., 417(2), pp.694~718 (2014)[DOI]
- Y. Xu, "Synchronization of fractional-order chaotic systems with Gaussian fluctuation by sliding mode control", Abstr. Appl. Anal., 2013, pp.7~ (2013)
- Y. Xu, "Sliding mode control of a class of fractional chaotic systems in the presence of parameter perturbations", J. Vib. Control, 21(3), pp.435~448 (2015)[DOI]
- J. Yong, "Optimality variational principle for controlled forward-backward stochastic differential equations with mixed initial-terminal conditions", SIAM J. Control Optim., 48(6), pp.4119~4156 (2010)[DOI]
- J. Yong, "Stochastic controls, Applications of Mathematics (New York), 43" (1999), Springer-Verlag
- Z. Yu, "The stochastic maximum principle for optimal control problems of delay systems involving continuous and impulse controls", Automatica J. IFAC, 48(10), pp.2420~2432 (2012)[DOI]
- J. Zhou, "Infinite horizon optimal control problem for stochastic evolution equations in Hilbert spaces", J. Dyn. Control Syst., 22(3), pp.531~554 (2016)[DOI]
- J. Zhou, "Optimal control problem for stochastic evolution equations in Hilbert spaces", Internat. J. Control, 83(9), pp.1771~1784 (2010)[DOI]
